Diaphragm disease and chronic NSAID use
- Gastroenterology & Hepatology: Open Access
NSAIDs’ induced inflammation and ulceration in the upper GIT tract and small intestine is well described in the literature, while its effect on the colon is less known by the physicians. NSAIDs’ enteropathy can present with a wide clinical presentation varying from anemia, abdominal distension to pain and obstruction. Endoscopic features will show colonic ulcerations, erythema, or diaphragmatic mucosal folds with constrictions and obstruction. Management includes withdrawal of the drug, balloon dilatation and may reach to hemicolectomy. Herein, we present a case of diaphragmatic colonic constrictions related to the chronic use of non-steroidal anti-inflammatory drug (NSAID).
NSAID, non-steroidal anti-inflammatory drugs, CT, computed tomography, EGD, esophagogastroduodenoscopy, DD, diaphragm disease, diaphragm disease, colonoscopy, NSAIDS, colopathy, erythema